English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Formally correct solutions to local stress equation can be non-physical

Schullian, O., Lipowsky, R., & Miettinen, M. S. (2020). Formally correct solutions to local stress equation can be non-physical. Biophysical Journal, 118(3, Supplement 1), 89a. doi:10.1016/j.bpj.2019.11.653.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0005-BFBC-1 Version Permalink: http://hdl.handle.net/21.11116/0000-0005-BFBD-0
Genre: Meeting Abstract

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Schullian, Otto1, Author              
Lipowsky, Reinhard2, Author              
Miettinen, Markus S.1, Author              
Affiliations:
1Markus Miettinen, Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_3070372              
2Reinhard Lipowsky, Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863327              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2020-02-072020
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Biophysical Journal
  Other : Biophys. J.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Cambridge, Mass. : Cell Press
Pages: - Volume / Issue: 118 (3, Supplement 1) Sequence Number: - Start / End Page: 89a Identifier: ISSN: 0006-3495